HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the periodic Hurwitz zeta-function.

Abstract : In this paper, an universality theorem in the Voronin sense for the periodic Hurwitz zeta-function is proved.
Document type :
Journal articles
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01111465
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Friday, January 30, 2015 - 2:02:03 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Saturday, September 12, 2015 - 6:50:57 AM

File

29Article2.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

A Javtokas, A Laurinčikas. On the periodic Hurwitz zeta-function.. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2006, Volume 29 - 2006, pp.18 - 36. ⟨10.46298/hrj.2006.154⟩. ⟨hal-01111465⟩

Share

Metrics

Record views

24

Files downloads

680